Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 6, NWS North Platte, NE

February 9, 200626 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Feb 9, 2006, 2:25 PM MST for 26 counties in Nebraska. It took effect at Feb 10, 2006, 7:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2006, 2:25 PM MST (21:25 UTC)
In effect from
Feb 10, 2006, 7:00 AM MST
Expired
Feb 10, 2006, 5:00 PM MST
In force
10 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2006-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2006-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1380 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 092125
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CST THU FEB 9 2006

...STRONG WINDS TO EFFECT WESTERN AND NORTH CENTRAL NEBRASKA ON
FRIDAY...

.THE COMBINATION OF STRONG WINDS ALOFT AND A TIGHT SURFACE
PRESSURE GRADIENT WILL LEAD TO VERY STRONG NORTHWEST WINDS ON
FRIDAY. NEBRASKA WILL LAY BETWEEN HIGH PRESSURE BUILDING ACROSS
THE NORTHERN ROCKIES AND LOW PRESSURE OVER THE UPPER
MIDWEST...LEADING TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
APPROACHING 50 MPH AT TIMES. 

NEZ004-022-056-100945-
/O.UPG.KLBF.HW.A.0001.060210T1500Z-060211T0000Z/
/O.NEW.KLBF.WI.Y.0006.060210T1400Z-060211T0000Z/
SHERIDAN-GARDEN-DEUEL-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
CHAPPELL...BIG SPRINGS
225 PM MST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH DURING
THE MORNING HOURS ON FRIDAY. WIND GUSTS MAY APPROACH 50 MPH AT
TIMES DURING THE LATE MORNING AND AFTERNOON HOURS. BLOWING DUST
MAY BE A PROBLEM AT TIMES...ESPECIALLY ALONG EAST TO WEST ROADWAYS
ADJACENT TO FEED LOTS AND NEWLY PLOWED FIELDS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ005>010-023>029-035>038-057>059-069>071-094-100945-
/O.NEW.KLBF.WI.Y.0006.060210T1400Z-060211T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-HOOKER-THOMAS-
BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-
PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
325 PM CST THU FEB 9 2006 /225 PM MST THU FEB 9 2006/

...WIND ADVISORY IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST
/5 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM
CST /5 PM MST/ FRIDAY. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH DURING
THE MORNING HOURS ON FRIDAY. WIND GUSTS MAY APPROACH 50 MPH AT
TIMES DURING THE LATE MORNING AND AFTERNOON HOURS. BLOWING DUST
MAY BE A PROBLEM AT TIMES...ESPECIALLY ALONG EAST TO WEST ROADWAYS
ADJACENT TO FEED LOTS AND NEWLY PLOWED FIELDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

13
4 follow-up statements
000 
WWUS73 KLBF 100914
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
314 AM CST FRI FEB 10 2006


NEZ004>010-022>029-035>038-056>059-069>071-094-102015-
/O.CON.KLBF.WI.Y.0006.060210T1400Z-060211T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
314 AM CST FRI FEB 10 2006 /214 AM MST FRI FEB 10 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON.

A COMBINATION OF STRONG HIGH PRESSURE COMING OUT OF WESTERN CANADA
WITH LOW PRESSURE OVER THE UPPER MIDWEST WILL PRODUCE STRONG WIND
TODAY ON THE CENTRAL AND NORTHERN PLAINS. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH THIS
MORNING. WIND GUSTS MAY APPROACH 50 MPH AT TIMES DURING THE LATE
MORNING AND AFTERNOON HOURS. BLOWING DUST MAY BE A PROBLEM AT
TIMES...ESPECIALLY ALONG EAST TO WEST ROADWAYS ADJACENT TO FEED
LOTS AND NEWLY PLOWED FIELDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SPRINGER
000 
WWUS73 KLBF 100919 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
319 AM CST FRI FEB 10 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-101730-
/O.CON.KLBF.WI.Y.0006.060210T1400Z-060211T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
319 AM CST FRI FEB 10 2006 /219 AM MST FRI FEB 10 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON...

A COMBINATION OF STRONG HIGH PRESSURE COMING OUT OF WESTERN
CANADA WITH LOW PRESSURE OVER THE UPPER MIDWEST WILL PRODUCE
STRONG WIND TODAY ON THE CENTRAL AND NORTHERN PLAINS.

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH THIS
MORNING. WIND GUSTS MAY APPROACH 50 MPH AT TIMES DURING THE LATE
MORNING AND AFTERNOON HOURS. BLOWING DUST MAY BE A PROBLEM AT
TIMES...ESPECIALLY ALONG EAST TO WEST ROADWAYS ADJACENT TO FEED
LOTS AND NEWLY PLOWED FIELDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SPRINGER
000 
WWUS73 KLBF 101950
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
150 PM CST FRI FEB 10 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-110000-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-060211T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
150 PM CST FRI FEB 10 2006 /1250 PM MST FRI FEB 10 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

NORTHWEST WINDS WILL CONTINUE TO BLOW AT 25 TO 35 MPH...WITH GUSTS
TO 45 MPH THIS AFTERNOON. WINDS MAY GUST AS HIGH AS 50 MPH ACROSS
THE EASTERN PANHANDLE. WINDS ARE EXPECTED TO DIMINISH THIS EVENING
TO 20 TO 30 MPH...BEFORE DIMINISHING TO 15 TO 25 MPH OVERNIGHT.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE CAUTION THIS AFTERNOON...ESPECIALLY ON EAST TO WEST
ROUTES. 


$$

BUTTLER
000 
WWUS73 KLBF 102354
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CST FRI FEB 10 2006


NEZ004>010-022>029-035>038-056>059-069>071-094-110100-
/O.EXP.KLBF.WI.Y.0006.000000T0000Z-060211T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
554 PM CST FRI FEB 10 2006 /454 PM MST FRI FEB 10 2006/

...WIND ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE WIND ADVISORY IN EFFECT FOR ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA...WILL BE ALLOWED TO EXPIRE AT 6 PM CST (5 PM MST).
NORTHWESTERLY WINDS OF 20 TO 30 MPH...WILL CONTINUE INTO THE
EVENING HOURS...BEFORE DIMINISHING TO 15 TO 25 MPH OVERNIGHT. 

$$

BUTTLER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Feb 9, 2:36 AM MST, 11 hours 49 minutes earlier.

Area forecast discussion, Feb 9, 2:36 AM MST, 11 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 AM CST THU FEB 9 2006

.SHORT TERM...
COLD FRONT SWEEPS TROUGH THE CWA TODAY. STRONG FROGEN IN THE MID
LEVELS SO CHANCES FOR PRECIP BEHIND THE FRONT. BUFR SOUNDINGS
SUGGEST ABOUT A ONE HOUR WINDOW PER LOCATION FOR PRECIP. SOUNDINGS
ALSO LEAN TOWARDS AN ALL SNOW SOLUTION. BEST CHANCES ACROSS THE NORTH
WITH STRONGEST FORCING. TEMPERATURES A REAL PROBLEM. USED A BLEND OF
NAM AND GFSMOS. NAM CARRIES SOME STRONG WAA BEHIND THE INITIAL SHOT
OF STRONG CAA...POSSIBLE DUE TO CLEARING SKIES AND GOOD MIXING. GFS
DOES NOT HAVE THIS...BUT BOTH 00Z AND 06Z NAM DID SO CANNOT
DISCOUNT. DEPENDING ON CLEARING...READING WILL EITHER PLATEAU OR
FALL...OR IF NAM VERIFIES WARM SLIGHTLY. WINDS WILL BE GUSTY AS
WELL BEHIND THE FRONT BUT OF SHORT DURATION ACCORDING TO THE
MODELS SO WILL HOLD OFF ON ADVISORY. HIGH PRESURE WILL SLIDE
SOUTHEAST TOWARD THE AREA AND THE PRESSURE GRADIENT WILL CONTINUE
TO TIGHTEN AS LOW PRESSURE WORKS ACROSS THE GREAT LAKES INTO
FRIDAY. THIS WILL CAUSE WEATHER PROBLEMS IN THE CWA. HEIGHTS WILL
CONTINUE TO LOWER AND ATMOSPHERE WILL BECOME SAUTRATED NEAR H8 AND
LOWER WHICH WILL BE -14C OR SO. ANY LIFT WILL PRODUCE DRY SNOW.
COULD BE A PROLONGED LIGHT SNOW SCENARIO...ESPECIALLY SANDHILLS
AND NORTH. IN ADDITION...WINDS WILL BE HOWLING OUT OF THE NORTH.
GUIDANCE IN WESTERN ZONES HAS DECREASED SLIGHTLY...BUT WILL ISSUE A
HIGH WIND WATCH FOR THE PANHANDLE AS THE POTENTIAL EXISTS. 55KT AT
H7 IN THE NAM. THIS ENTIRE SCENARIO LASTS INTO FRIDAY NIGHT AND
BOTH THE NAM AND GFS DO NOT LEAVE MUCH DOUBT THAT THE PATTERN WILL
EVOLVE IN THIS WAY. QUESTION WILL BE MAGNITUDE OF WINDS AND RATE
OF SNOWFALL/FLURRIES THAT OCCURS.

.LONG TERM...
RESIDUALLY COOL ON SATURDAY BEFORE A WARMUP FOR SUNDAY. NW FLOW
ALOFT MONDAY AND TUESDAY WITH LIKELY SEASONABLE OR WARMER TEMPERATURES.
ANOTHER CHANCE FOR COLD AIR AGAIN IN THE MIDDLE OF THE WEEK. NOTHING
IN THE LATEST MODEL TO SUGGEST A NEGATIVELY TILTED TROUGH WHICH
WOULD ALLOW FOR GULF MOISTURE TO MAKE IT INTO THE REGION.

&&

.SYNOPSIS...
FRONT AT 09Z LOOKS TO BE ON THE SD DOORSTEP. SOME LIGHT SN IN MT
BEHIND. SURFACE TROUGH EXTENDS SOUTH FROM THE FRONT ACROSS EASTERN
WY AND CO. SOUTHERLY WINDS ACROSS THE CWA WITH TEMPS STILL IN THE
20S. WV HAS LOW MOVING EAST ACROSS SOUTHERN CANADA WITH LIMITED
FETCH OF MOISTURE FROM THE PACIFIC. UPPER LOW IS NEAR THE BAJA
COAST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR
NEZ004-NEZ022-NEZ056.

&&

JMC
Hazardous weather outlook, Feb 9, 9:34 AM MST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 AM CST THU FEB 9 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-101145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1034 AM CST THU FEB 9 2006 /934 AM MST THU FEB 9 2006/

...HIGH WIND WATCH IN EFFECT FRIDAY FOR THE EASTERN PANHANDLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF THE
OUTLOOK AREA THROUGH THE EARLY AFTERNOON HOURS...MAINLY NORTH OF
HIGHWAY 20. SNOW ACCUMULATIONS WILL BE LIGHT...LESS THAN AN
INCH...BUT MAY CAUSE SOME SLICK SPOTS ON BRIDGES AND OVERPASSES.
WINDS WILL ALSO GUST UP TO NEAR 40 MPH AT TIMES CAUSING SOME
REDUCTION IN VISIBILITY WITH THE SNOW SHOWERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

VERY WINDY CONDITIONS FRIDAY WILL PROBABLY REQUIRE A WARNING OR
ADVISORY. IN THE PANHANDLE...NORTHWEST WIND IS EXPECTED TO BE
SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 50. FOR THE REST OF
WESTERN AND NORTH CENTRAL NEBRASKA YOU CAN EXPECT NORTHWEST WIND
35 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 3:04 AM MSTHigh Wind WatchLBFDeuel, Garden, Sheridan11 hr

Nearby

Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.